# SDR A6WA201140475

- Difficulty date: May 13, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB CH OTBD BUSHING AND VERTICAL LT BUSHING DAMAGED RT OTBD BUSHING DAMAGE.  R & R BOTH BUSHINGS IAW SB 601R-55-00-7, REV D, CLEANED RT OTBD BUSHING FOUND TO BE A SERVICEABLE CONDITION.
